# SDR AALA20010219

- Difficulty date: January 21, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INBOARD GALLEY TIE DOWN CORRODED STATION 218.  REMOVED AND REPLACED GALLEY TIE DOWN PER SRM 53-01-00.  (M)
